# SDR CA121020001

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: NP15790113
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) AN ACFT EXPERIENCED LT WINDSHIELD HEATING FAILURE, CAUSING SMOKE IN COCKPIT.  LT WINDSHIELD HAS BEEN REPLACED.  BURNED WIRE FOUND ON L2 LUG.
